Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 401410, 9 pages
http://dx.doi.org/10.1155/2013/401410
Research Article

Numerical Study on Nonlinear Semiactive Control of Steel-Concrete Hybrid Structures Using MR Dampers

1School of Civil Engineering, Beijing Jiaotong University, Beijing 100044, China
2School of Civil Engineering, Tianjin University, Tianjin 300072, China

Received 28 May 2013; Accepted 19 June 2013

Academic Editor: Gang Li

Copyright © 2013 Long-He Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long-He Xu, Zhong-Xian Li, and Yang Lv, “Numerical Study on Nonlinear Semiactive Control of Steel-Concrete Hybrid Structures Using MR Dampers,” Mathematical Problems in Engineering, vol. 2013, Article ID 401410, 9 pages, 2013. https://doi.org/10.1155/2013/401410.